# SDR WX0A2015050172559

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 58,634 hours, 40,167 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 5910414504
- Part serial: 49451
- Condition: Damaged
- Location: Nr 2 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB 2 TRIM TAB HAS LIGHTNING STRIKE DAMAGE.  R & R NR 2 ELEVATOR GEARED TRIM TAB IAW AMM 27-30-04.  REPLACED WITH A SERVICEABLE UNIT.  OPERATIONS CHECKED NORMAL AT THIS TIME.
